# SDR R61A202101140043

- Difficulty date: December 21, 2020
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 43,802 hours, 27,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Door
- Part number: 17086668403
- Condition: Corroded
- Location: Waste
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND CF3 WASTE ACCESS DOOR HAS CORROSION.  AAR MX REPLACED ACCESS DOOR PN 170-86668-403, IAW SRM 51-43-04.
